# SDR BA08009

- Difficulty date: February 20, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N273AY
- Make and model: Airbus A330-323
- Aircraft serial: 0337
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Green System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

PHL FRA-PHL FLT 701 - CREW REPORTED ON DESCENT ECAM MESSAGE STATING "HYD SYS G LEAKING".  PRESSURE WAS REPORTED AT 2950 LBS, NO QUANTITY EVER GIVEN.  NO EQUIPMENT WAS CALLED FOR LANDING.  AFTER LANDING WHILE ON TAXIING TO THE GATE, THE AIRCRAFT HAD A COMPLETE HYDRAULIC FAILURE.  THE AIRCRAFT WAS THEN TOWED FROM TAXIWAY TO GATE.  MAINTENANCE FOUND LEFT ENGINE GREEN HYD PUMP PRESS LINE LEAKING.  REMOVED AND REPLACED GREEN PUMP LINE.
